# SDR 2010FA0000619

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: D5367009923600
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR PANEL CONNECTING PLATE FR68 RBL20. NO CORROSION REMOVAL LIMITS FOUND IN SRM. R & R PLATE IAW AMM 20-21-11. PLATE IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
